# SDR SWAA2018072523773

- Difficulty date: July 3, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FORWARD SHIELD CORRODED BETWEEN BS 420 TO BS 440, RBL 25.  R&R SHIELD PER SRM AND DWG.
